# SDR FDEA201605131576

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION AT TRANSVERSE SKIN SPLICE AT STATION 5 - 0, FOUND CRACK ON LONGERON 11R, CTR SPLICE AFT, BETWEEN 4TH & 5TH FASTENERS.  R & R IAW SRM 51-33-01-0G.  NEW LONGERON SPLICE PN AEA7633-509, FABRICATED BY MACHINING IAW DWG AEA 7633 REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
